MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., BARREL BUR, 6 FLUTE F - SERIES - 4.0MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE PKG., BARREL BUR, 6 FLUTE F - SERIES - 4.0MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0375941000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the product broke.
 
Additional Manufacturer Narrative
Please note that the initial report's type of reportable event was serious injury; per additional information received, the burs broke at the proximal end.The burs breaking at the hub would cause the bur to be unusable but will not cause harm to the patient.This should not result in any adverse consequences if it were to recur.Therefore making this event not reportable.
 
Event or Problem Description
Per additional information received, the burs broke at the proximal end.The burs breaking at the hub would cause the bur to be unusable but will not cause harm to the patient.This should not result in any adverse consequences if it were to recur.Therefore making this event not reportable.

Brand Name
PKG., BARREL BUR, 6 FLUTE F - SERIES - 4.0MM
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8453038
Report Number0002936485-2019-00113
Device Sequence Number193008
Product Code GFA
UDI-Device Identifier37613327054744
UDI-Public37613327054744
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0375941000
Device Lot Number15188CE2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2019
Supplement Date Received by Manufacturer02/26/2019
Initial Report FDA Received Date03/26/2019
Supplement Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;